# SDR 97FDEA00145

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163253
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0421 002, LT WING I/B MIDFLAP HAS AREA OF DELAMINATION ON T/E WS 100.  *S/D*  REPAIRED LT WING I/B MIDFLAP T/E DELAMINATION AT T/E WS 100 IAW FED-EX SRM 51-40-6.
